Combolieve Day and Night 24 Tablets

Combolieve Day and Night 24 Tablets

Brand: Combolieve
Categories: Medications, Pain Relief
Catalogue ID:1011959
Product Code: 9340404001908
Availability: In Stock
  • $8.99
    $5.99

    Save $3.00

Combolieve® Day tablets are for the temporary relief of pain associated with headache, toothache, backache, muscular aches, period pain, arthritis, osteoarthritis, rheumatic pain, and cold or flu symptoms. Combolieve® Night tablets are for the temporary relief of pain when associated with sleeping difficulty, such as headache, toothache, backache, muscular aches, period pain, arthritis, osteoarthritis, rheumatic pain, and cold or flu symptoms.

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Combolieve Day and Night 24 Tablets

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Adults and children over 12 years:

Day tablets:
Take 1-2 white tablets with water or other fluid every 4-6 hours as required (morning, midday and afternoon). Maximum of 6 day tablets in a 24 hour period.

Night tablets:
Take 1-2 blue tablets with water or other fluid only at bedtime. Maximum of 2 night tablets in a 24 hour period.

Or as directed by your healthcare professional.

Day tablets:
Paracetamol 500 mg

Night tablets:
Paracetamol 500 mg, diphenhydramine hydrochloride 25 mg

Night (blue) tablets contain potassium sorbate.

Avoid alcohol.

Keep to the recommended dose.

Always read the label. Use only as directed.

Do not give to children under 12 years of age.

Seek medical or pharmacist advice before first use.

If symptoms persist consult your healthcare professional.

Not recommended for use by pregnant or lactating women.

Do not give this medicine to adolescents and children 12 years and over for longer than 48 hours at a time.

Unless advised by a doctor do not take this medicine for longer than a few days at a time if you are an adult.

While using this product do not take any other products containing diphenhydramine or other antihistamines.

The night tablet containing diphenhydramine may cause drowsiness which may continue the following day. If affected do not drive a vehicle or operate machinery.

Do not use if you are taking other products containing paracetamol unless advised to do so by a doctor or pharmacist, or if you are taking monoamine oxidase inhibitors.

Tags: Combolieve Day and Night 24 Tablets, 9340404001908, Pain Relief

Customers who bought Combolieve Day and Night 24 Tablets also bought

Faulding Probiotics 90 Capsules

Product DescriptionsThis assists with:- Helps support your general wellbeing - Helps in the mainte..

$39.99
Best Price Ex Tax: $36.35

Pharmacy Choice Paracetamol 100 Tablets S3

For temporary relief of pain and fever...

$2.99
Best Price Ex Tax: $2.99

Codral Sore Throat Lozenges Lime And Lemon 16 Lozenges

These delicious lozenges provide fast, soothing relief of painful sore throats.The double action for..

$6.98
Best Price Ex Tax: $6.35

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email